Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 71, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 5, 2020, 5:52 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2020, 5:52 PM EDT (21:52 UTC)
- Expired
- Jul 5, 2020, 6:22 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:00 PM EDT | TSTM WND DMG | 1 W Miramar, FL | TALL TREE DOWN AS REPORTED BY NATIONAL WEATHER SERVICE METEOROLOGIST JUST EAST OF INTERSECTION OF MIRAMAR PARKWAY AND SOUTHWEST 172ND AVENUE. THIS IS IN ASSOCIATION WITH AN EARLIER ROUND OF MULTICELLULAR CONVECTION THAT MATURED ALONG AN OUTFLOW-BOUNDARY COLLIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1328 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836
WUUS52 KMFL 052152
SVRMFL
FLC011-086-052245-
/O.NEW.KMFL.SV.W.0071.200705T2152Z-200705T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
552 PM EDT Sun Jul 5 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
North central Miami-Dade County in southeastern Florida...
Southern Broward County in southeastern Florida...
* Until 645 PM EDT.
* At 552 PM EDT, severe thunderstorms were located along a line
extending from near Intersection Krome And U.S. 27 to Ojus, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hialeah, Pembroke Pines, Hollywood, Miramar and Davie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2605 8050 2607 8017 2590 8021 2589 8053
TIME...MOT...LOC 2152Z 229DEG 11KT 2594 8048 2596 8020
HAIL...1.00IN
WIND...60MPH
$$
Cohen2 follow-up statements
279
WWUS52 KMFL 052209
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
609 PM EDT Sun Jul 5 2020
FLC011-086-052245-
/O.CON.KMFL.SV.W.0071.000000T0000Z-200705T2245Z/
Miami-Dade FL-Broward FL-
609 PM EDT Sun Jul 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTH CENTRAL MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...
At 609 PM EDT, severe thunderstorms were located along a line
extending from near Intersection Krome And U.S. 27 to Country Club,
moving northwest at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Davie and Miami Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2606 8025 2590 8027 2589 8053 2605 8050
2606 8034
TIME...MOT...LOC 2209Z 152DEG 6KT 2596 8049 2597 8030
HAIL...0.75IN
WIND...60MPH
$$
Cohen178
WWUS52 KMFL 052222
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
622 PM EDT Sun Jul 5 2020
FLC011-086-052231-
/O.CAN.KMFL.SV.W.0071.000000T0000Z-200705T2245Z/
Miami-Dade FL-Broward FL-
622 PM EDT Sun Jul 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms, and a Significant Weather
Advisory remains in effect.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2606 8025 2590 8027 2589 8053 2605 8050
2606 8034
TIME...MOT...LOC 2220Z 229DEG 11KT 2598 8046 2599 8027
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:58 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 5, 2:58 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Miami FL 258 PM EDT Sun Jul 5 2020 .Short Term... Rest Of This Afternoon (Mesoscale Update)... Visible satellite loops indicate more widespread boundary-layer cumulus development across South Florida today compared to yesterday -- indicative of greater tropospheric moisture content responding to mass fluxes along the periphery of a northern Gulf cyclonic-flow perturbation. As a result, convective coverage today should be greater today than yesterday -- more scattered to numerous today. Precipitable water has increased by around 0.2 inch during the past day, which will increase the conditional potential for precipitation loading to strengthen downdrafts, while midlevel lapse rates remain at a similar 6.0-6.5 C/km. Midlevel winds today are west-southwesterly around 15 kt -- about 5 kt weaker than those yesterday. Given the marginal decrease in already modest vertical shear, though still locally enhanced along and east of the east-coast sea-breeze boundary that has edged inland, the boosted tropospheric moisture should still maintain a microburst potential with convection maturing and advancing toward the east coast in through 7PM. Lateral expansion of related strong-wind potential could accompany cold-pool amalgamation toward the east-coast vicinity after around 4PM. An isolated damaging wind gust could occur as a reasonable worst- case scenario, especially where low-level lapse rates steepen the most from metro/coastal Broward into metro/coastal Palm Beach County. Also, isolated hail -- mostly small -- could accompany incipient updraft stages. Though, sufficiently cool midlevel profiles could support an isolated risk for quarter-size hail. Frequent lightning and torrential downpours are expected, and backbuilding convection could yield a localized-flooding risk. Overnight and Monday... Overnight tonight temperatures will drop into the mid 70s over the interior with upper 70s along the gulf coast and near to low 80s over the east coast metro. Showers and thunderstorms will be possible over the Gulf and Atlantic waters overnight. Another day of unsettled weather is expected with the start of the week. High pressure with a light and variable wind flow across the region. A low pressure system along a stalled frontal boundary is expected to move in the Northern Gulf of Mexico. Meanwhile across South Florida abundant moisture remains with PWATs around 1.9-2 inches. Sea breezes will develop in the afternoon with this being the main forcing mechanism to initiate convection, Additional convection will develop along sea breeze and outflow boundary interactions. Main impacts will continue to be the same across South Florida with frequent lightning, gusty winds, heavy rainfall and small hail possible. Afternoon temperatures will continue to be above normal in the lower to mid 90s across the area. Heat indices will continue to soar into the triple digits up to 106. .Long Term... Monday Night through Tuesday... Broad mid/upper troughing will prevail across the southeast States, with zonally elongated ridging extending from the western Atlantic through the Bahamas and southeast Gulf of Mexico. A surface front attendant to the upper wave will remain draped across the coastal Gulf Coast states, with surface cyclogenesis potentially occurring somewhere along the frontal zone well to our north. Our location along the western periphery of the upper ridge will maintain weak southwesterly flow aloft with light south/southeasterly flow through the lower troposphere. The reservoir of relatively deep moisture remains in place, with model forecast precipitable water values remaining at or above 2 inches through the period. While the mid levels shouldn't be particularly cool given the ridging in place, low-level diabatic heating and the aforementioned moisture should result in plentiful thermodynamic instability and convective initiation along the inland advancing sea breeze boundaries. Given the rather light flow pattern thunderstorm development may spread back towards coastal areas later in the afternoon along colliding outflow boundaries. It appears that thunderstorm coverage may be a bit more widespread on Tuesday given slightly deeper moisture and less influence from the low level ridge. That said afternoon PoPs of 40-50 percent are still anticipated for inland areas each afternoon. A few stronger storms are possible, and a localized/urban flooding risk may develop given slow storm motions. Very little change in temperatures is expected during this period with above average readings expected. Highs away from the coasts will be well into the 90s, with lows in the 70s inland and lower 80s along the coasts. Maximum heat indices of 100 to 108 degrees are likely, so caution should be exercised by those working outdoors. Wednesday through Sunday... The upper trough will gradually lift from the Southeast CONUS into the mid Atlantic States as ridging at the surface and aloft briefly expands across the southern Gulf of Mexico and northwest Caribbean Sea. A low pressure system, potentially with subtropical characteristics, should be in the vicinity of the coastal Carolinas early in the period, before pulling away to the north by late week. However, residual troughing may extend southwest of this feature for a time. Given deep moisture, light tropospheric flow, and the usual sea breeze circulation patterns daily shower/thunderstorm development is anticipated. However, there is some murkiness with convective trends and coverage by late week depending upon the evolution of the large scale pattern. It's possible that a more widespread heavy rain/localized flooding risk could develop during this time. Keep up with forecast changes. Otherwise the warm pattern looks to continue with above average temperatures expected. && .Marine... Generally benign boating conditions continue through the forecast period for all South Florida coastal waters. Only exception will be with any thunderstorm that may form, which will bring brief localized periods of rough seas and gusty winds. && .Aviation (18z TAFs)... Light winds this morning with some lingering smoke/haze from fireworks last night trapped in the inversion layer causing some limited vis. Light winds will continue until both seabreezes begin to pick up around 16Z. VCTS for all terminals this afternoon. Sub-VFR conditions for cigs/vis with showers and storms that move over the terminals, with best chances after 18Z for east coast. Light winds once again overnight tonight. && .Preliminary Point Temps/PoPs... West Palm Beach 77 92 78 92 / 60 60 20 50 Fort Lauderdale 80 91 80 91 / 40 40 30 50 Miami 80 93 80 92 / 30 50 20 50 Naples 77 92 78 94 / 20 50 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && This Afternoon...Cohen Tonight through Monday and Aviation/Marine...Kelly Monday Night through Sunday...SPM
Hazardous weather outlook, Jul 5, 3:26 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 326 PM EDT Sun Jul 5 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060730- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 326 PM EDT Sun Jul 5 2020 ...Strong to Severe Thunderstorms Possible This Afternoon... ...Heat Index Values around 105 This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered thunderstorms will affect mainly eastern interior and east coast metro areas this afternoon and early evening. The main threats are lightning, gusty winds, small hail, and locally heavy rainfall. Waterspouts: Waterspouts are possible this morning with showers in the Gulf and Atlantic waters. This afternoon showers and thunderstorms that move over Lake Okeechobee or offshore the Atlantic waters will be capable of producing waterspouts. Wind: Thunderstorm wind gusts of 50 mph or greater are possible with the stronger storms this afternoon and evening. Hail: Strongest storms will be capable of producing small hail this afternoon and evening. Heavy Rainfall: Heavy rainfall is possible in the strongest thunderstorm activity. Some localized flooding, especially in urban and poor drainage areas will be possible. Temperatures: Heat index values around 105 this afternoon over portions of South Florida. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered thunderstorms are forecast to affect portions of South Florida each and every afternoon and evening through the period. Strong wind gusts, frequent lightning, hail, and torrential rainfall could accompany this activity. Best chances remain over interior and east coast areas. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jul 5, 4:54 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM MARINE TSTM WIND 6 SSE PRINCETON 25.43N 80.35W
07/05/2020 M51 MPH MIAMI-DADE FL MESONET
WXFLOW MESONET STATION XTKY TURKEY POINT
REPORTED 51-MPH WIND GUST WITH CONVECTIVE
MICROBURST.
&&
COHENSpecial weather statement, Jul 5, 5:00 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
500 PM EDT Sun Jul 5 2020
FLZ073-074-173-174-052145-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
500 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
545 PM EDT...
* At 459 PM EDT, National Weather Service meteorologists were
tracking widely scattered strong thunderstorms along a line
extending from 6 miles northwest of Royal Palm Ranger to near
Homestead General Airport to near Miccosukee Resort to Gladeview.
Movement was northeast at 10 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables,
South Miami, Surfside, Hallandale, Homestead General Airport, Miami
Gardens, The Redland, Kendall, North Miami, Doral, North Miami
Beach, Aventura, Miami Lakes, Hialeah Gardens and Sunny Isles
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2538 8052 2536 8080 2555 8065 2579 8058
2596 8037 2596 8030 2597 8029 2597 8012
2599 8012 2599 8008 2587 8006
TIME...MOT...LOC 2059Z 220DEG 7KT 2546 8068 2551 8059 2574 8047 2582
8025
CohenLocal storm report, Jul 5, 5:09 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
509 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 1 ESE HAVERHILL 26.69N 80.11W
07/05/2020 PALM BEACH FL NWS EMPLOYEE
NATIONAL WEATHER SERVICE METEOROLOGIST
REPORTED LARGE, LONG TREE BRANCH SNAPPED
ALONGSIDE MILITARY TRAIL BY WEST PALM BEACH
INTERNATIONAL AIRPORT. TIME OF REPORT IS
BASED ON TREND IN -20C ISOTHERMAL
REFLECTIVITY FROM MRMS INCREASING --
FOLLOWING INITIAL STRONG GUST AT PBI --
PEAKING AROUND 51 DBZ AROUND TIME OF
TREE-DAMAGE REPORT BEFORE SUBSEQUENTLY
DECREASING.
&&
COHENSpecial weather statement, Jul 5, 5:11 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
511 PM EDT Sun Jul 5 2020
FLZ067-068-168-052200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
511 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 600 PM EDT...
* At 510 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
southeast of Indiantown to Palm Beach Gardens. Movement was east at
10 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Tequesta, Juno Beach,
North Palm Beach, Lake Park, North County Airport, Juno Ridge, The
Acreage, Fau North Campus, Philo Farms, Limestone Creek, Caloosa
and Jupiter Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2680 8007 2684 8040 2696 8041 2696 8014
2697 8014 2697 8005
TIME...MOT...LOC 2110Z 248DEG 9KT 2695 8039 2683 8011
CohenLocal storm report, Jul 5, 5:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT SUN JUL 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FLOOD 2 SSE HAVERHILL 26.66N 80.11W
07/05/2020 PALM BEACH FL NWS EMPLOYEE
NATIONAL WEATHER SERVICE EMPLOYEE REPORTS
PARKING-LOT FLOODING NEAR INTERSECTION OF
SOUTH MILITARY TRAIL / FLORIDA HIGHWAY 809
AND SUMMIT BLVD.
&&
COHENSpecial weather statement, Jul 5, 5:39 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
539 PM EDT Sun Jul 5 2020
FLZ071>074-172-173-052230-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
539 PM EDT Sun Jul 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 630 PM EDT...
* At 539 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Pennsuco to Hard Rock Stadium. Movement was northeast at 15 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar,
Davie, Plantation, Hallandale, Miami Gardens, Weston, North Miami,
North Miami Beach, Aventura, Dania Beach, Miami Lakes, Cooper City,
Hialeah Gardens, Sunny Isles Beach, Opa-Locka and West Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2591 8011 2582 8051 2590 8066 2606 8061
2615 8008
TIME...MOT...LOC 2139Z 221DEG 14KT 2589 8044 2596 8020
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Special Weather Statement | MFL | Broward | 39 min |
| Jul 5, 2:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jul 5, 2:29 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 5, 2:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 5, 2:48 PM EDT | Special Marine Warning | MFL | 117 min | |
| Jul 5, 2:51 PM EDT | Special Weather Statement | MFL | Martin | 39 min |
| Jul 5, 2:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 36 min |
| Jul 5, 3:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 4 hr |
| Jul 5, 3:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jul 5, 3:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 5, 3:22 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Jul 5, 3:24 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| Jul 5, 3:40 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 5, 3:58 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jul 5, 4:06 PM EDT | Flash Flood Warning | MFL | Palm Beach | 2 hr |
| Jul 5, 4:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 5, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 5, 5:11 PM EDT | Special Weather Statement | MFL | Martin | 49 min |
| Jul 5, 5:39 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jul 5, 6:02 PM EDT | Special Marine Warning | MFL | 118 min | |
| Jul 5, 6:42 PM EDT | Special Weather Statement | MFL | Broward | 18 min |
| Jul 5, 6:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 58 min |
| Jul 5, 7:15 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 5, 7:58 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.